Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 107, NWS Des Moines, IA

July 24, 2015Audubon County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 24, 2015, 8:06 PM CDT for Audubon County, Cass County, Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 8:06 PM CDT (01:06 UTC)
Expired
Jul 24, 2015, 8:45 PM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audubon County, IA, Cass County, IA

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3998 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KDMX 250106
SVRDMX
IAC009-029-250145-
/O.NEW.KDMX.SV.W.0107.150725T0106Z-150725T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN SOUTHWESTERN IOWA...
  SOUTHWESTERN AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 845 PM CDT

* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  AVOCA...OR 14 MILES WEST OF ATLANTIC...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATLANTIC...BRAYTON...MARNE...WIOTA AND ATLANTIC MUNICIPAL AIRPORT. 

PEOPLE ATTENDING THE CASS COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 50 AND 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 9515 4151 9504 4156 9504 4159 9491
      4133 9487 4131 9515
TIME...MOT...LOC 0106Z 257DEG 22KT 4140 9530 

HAIL...1.00IN
WIND...60MPH
 
$$

BEERENDS
2 follow-up statements
093 
WWUS53 KDMX 250125
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT FRI JUL 24 2015

IAC009-250135-
/O.CAN.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
AUDUBON IA-
825 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUDUBON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
      4131 9515
TIME...MOT...LOC 0125Z 271DEG 23KT 4140 9516 

$$

IAC029-250145-
/O.CON.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
CASS IA-
825 PM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CASS COUNTY...

AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF WALNUT...OR 7 MILES WEST OF ATLANTIC...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATLANTIC...MARNE...WIOTA AND ATLANTIC MUNICIPAL AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
      4131 9515
TIME...MOT...LOC 0125Z 271DEG 23KT 4140 9516 

HAIL...1.00IN
WIND...60MPH
 
$$

BEERENDS
684 
WWUS53 KDMX 250145
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT FRI JUL 24 2015

IAC029-250155-
/O.EXP.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
CASS IA-
845 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL 
HAIL TO THE SIZE OF NICKELS AND GUSTY WINDS ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
      4131 9515
TIME...MOT...LOC 0143Z 257DEG 22KT 4140 9516 

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:37 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 24, 6:37 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
637 PM CDT FRI JUL 24 2015

...UPDATED FOR 25/00Z AVIATION FORECAST DISCUSSION...

.SHORT TERM /TONIGHT/...
ISSUED AT 341 PM CDT FRI JUL 24 2015

WITH MORNING CONVECTION SOUTH OF THE DMX CWA BY EARLY
AFTERNOON...FCST FOCUS WILL SHIFT TO EVENING CONVECTION AND
OVERNIGHT PRECIP CHANCES. A BOUNDARY ORIENTED FROM NE TO SW WILL BE
PROPAGATING SOUTHEASTWARD INTO NORTHERN AND CENTRAL IOWA. 12Z GFS
TIMING IS HORRIBLE WITH THIS BOUNDARY AS IT IS TOO FAST...BUT REST
OF THE SHORT TERM MODELS/NAM/EURO GENERALLY INITIALIZE AND HANDLE
BOUNDARY PROGRESSION BETTER...SO HAVE GONE WITH A BLEND THERE.
BOUNDARY SHOULD BE SLIGHTLY WEST OF KMCW AND OUR NORTHERN TIER OF
COUNTIES BY AROUND 00Z. SPC MESO ANALYSIS SHOWS ENVIRONMENT
DESTABILIZING IN THIS LOCATION WITH MOSTLY CLEAR SKIES. SBCAPE
VALUES AT THIS TIME PROJECTED TO BE AROUND 1500 TO 2000 J/KG...WHICH
IS NOT GREAT. KMCW FCST SOUNDING ALSO LOOKS VERY ELEVATED IN TERMS
OF ANY CONVECTION THAT WOULD GENERATE. MAIN THREAT WITH ANY STORMS
THAT DEVELOP WOULD BE STRONG WINDS AS DCAPE IS OVER 1500 J/KG. BULK
SHEAR AROUND 40 KTS WHICH IS MINIMAL FOR SUSTAINING STORMS. IN
ALL...TIMING WILL VERY LIKELY INHIBIT ANY STORMS THAT MAY DEVELOP
FROM REACHING SEVERE LEVELS. CONVECTION WILL DIE OFF WITH SUNSET.

THE OVERNIGHT PERIOD LOOKS FAR MORE ACTIVE ACROSS SOUTHERN IOWA. THE
RIDGE OF THE THETA-E AXIS WILL BE AROUND INDIANOLA. MODELS SHOW SOME
DECENTLY DEEP MOISTURE CONVERGENCE EXPECTED AROUND HIGHWAY 34 AND
SOUTH ALONG THE AFOREMENTIONED BOUNDARY WHICH WILL KEEP MOVING
SOUTHEAST. SIGNAL FOR MODERATE TO HEAVY PRECIP THERE AS PWATS AROUND
2 TO 2.2 INCHES APPEAR LIKELY. 0-6KM MIXING RATIOS ABOVE 8G/KG AND 0-
6KM MUCAPES AROUND 500 TO 1000 J/KG WILL SUPPORT UPWARD MOISTURE
FLUX. FCST SOUNDINGS PICK UP ON SOME DRY AIR ALOFT TO CONTEND PLUS
WARM CLOUD DEPTHS AROUND 12KFT...SO SYSTEM WON/T BE COMPLETELY
EFFICIENT IN PRODUCING PRECIP...BUT CERTAINLY ENOUGH SUPPORT FOR AT
LEAST HALF AN INCH OF RAIN. WITH SOME PLACES FURTHER SOUTH REACHING
AN INCH OR MORE. WITH HIGH PRESSURE AND SUBSIDENCE NORTH...NORTHERN
TIER OF DMX CWA SHOULD BE DRY OVERNIGHT.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
ISSUED AT 341 PM CDT FRI JUL 24 2015

IA WILL BE ON THE FRINGE OF THE WESTERLIES AND VARIED INFLUENCE OF
THE S CENTRAL CONUS RIDGE INTO EARLY NEXT WEEK. AT ONSET ATTENTION
WILL BEGIN UPSTREAM WITH WEAK RIPPLES TOPPING RIDGE ALONG AZ/CO/NE
MOISTURE RIBBON NOTED IN WATER VAPOR IMAGERY. REMNANTS MAY TRACK
ALONG CURRENT SIOUXLAND FRONTAL BOUNDARY SAGGING SOUTHEASTWARD
TOWARD MO BORDER BY DAYBREAK...OR WHAT IS LEFT OF CURRENT SWRN IA
OUTFLOW FROM ERN IA CONVECTION TODAY. THIS TOGETHER WILL LIKELY BE
SUFFICIENT FOR MCS OF SOME FORM TO SUSTAIN IN WEAK WARM ADVECTION
REGIME SAT...MAINLY OVER CENTRAL SRN SECTIONS.

WEAK WARM/THETA-E ADVECTION WILL THEN PERSIST INTO SAT NIGHT WITH
AFOREMENTIONED FRONTAL ZONE BEGINNING TO LIFT NORTHWARD BACK THROUGH
IA. THUS HAVE PUSH POPS WELL THROUGH THE CHANCE CATEGORY SW-NE BY
EARLY SUN MORNING. ANY REMNANTS SHOULD EXIT DURING THE DAY SUN
LEADING TO ANOTHER INCREASE IN HEAT AND HUMIDITY. TEMPS AND
DEWPOINTS SHOULD BE SEVERAL DEGREES WARMER THAN SAT WITH HEAT
INDICES TOPPING 100F IN SPOTS.  ALTHOUGH THERE IS NOT MUCH TO FOCUS
ON...HAVE KEPT SLIGHT CHANCES GOING INTO SUN NIGHT AND CONTINUED
WEAK WARM ADVECTION.  FORECAST MONDAY IS MORE PROBLEMATIC. NAM AND
ECMWF SUGGEST LITTLE WILL HAPPEN HOWEVER THE 12Z GFS DEPICTS
SIGNIFICANT CO/KS/NE PEAK HEATING CONVECTION SUSTAINING ITSELF
OVERNIGHT IN THE WARM ADVECTION AND CROSSING IA DURING THE DAY. HAVE
GONE DRY FOR NOW...BLENDING IN ADJACENT OFFICE CONSENSUS...HOWEVER
THIS WILL BE A PERIOD TO WATCH FOR ADDITION OF POPS IN THE COMING
DAYS.

PATTERN WILL BEGIN TO CHANGE GOING FURTHER IN THE NEXT WORK WEEK.
WAVE CURRENTLY OFF THE BC COAST WILL MIGRATE EASTWARD AS POTENT
SHORT WAVE DRAGGING FRONT AND ASSOCIATED DEEP FORCING THROUGH IA.
TIMING APPEARS TO BE THE ONLY QUESTION.  MOST LIKELY SCENARIO NOW
HAS SIOUXLAND PEAK HEATING SURFACE BASED DEVELOPMENT MOVING THROUGH
REMAINDER OF IA INTO TUE NIGHT AND POSSIBLY SE IA WED. THE REST OF
THE EXTENDED LOOKS DRY WITH TEMPS AND DEWPOINTS NO WORSE THAN
SEASONAL LEVELS.

&&

.AVIATION...25/00Z
ISSUED AT 637 PM CDT FRI JUL 24 2015

SFC COLD FRONT WILL SWEEP INTO IA OVERNIGHT AND MOVE
SOUTHWARD...STALLING OUT FROM ROUGHLY WEST TO EAST ACROSS THE
CENTRAL OR SOUTHERN PORTIONS OF THE STATE...APPROXIMATELY BETWEEN
THE I-80 AND US 34 CORRIDORS...BY SUNRISE SATURDAY. BORDERLINE MVFR
CIGS WILL AFFECT SOME OF THE TERMINALS THROUGH TONIGHT. SHRA/TSRA
MAY AFFECT THE KDSM AND KOTM TERMINALS LATER TONIGHT...WITH MVFR OR
EVEN IFR CONDITIONS POSSIBLE IN THE STORMS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ADAIR-ADAMS-
AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE-RINGGOLD-SAC-TAYLOR-UNION.

&&

SHORT TERM...KOTENBERG
LONG TERM...SMALL
AVIATION...ZOGG
Hazardous weather outlook, Jul 24, 5:13 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
513 PM CDT FRI JUL 24 2015

IAZ033-044-045-057-058-070-071-081-082-092-093-252215-
SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-
TAYLOR-RINGGOLD-
513 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR AREA THIS AFTERNOON INTO EARLY
EVENING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR MORE INFORMATION.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATER
TONIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY
RAINFALL WILL ALSO BE POSSIBLE INTO TONIGHT WITH AMPLE MOISTURE IN
PLACE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY
AFTERNOON INTO SATURDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND A
FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINS ALSO
WILL REMAIN A THREAT THROUGH SATURDAY NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT...AS WELL AS
SATURDAY AFTERNOON AND EVENING.

IAZ046>050-059>062-072>075-083>086-094>097-252215-
GREENE-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-
WAYNE-APPANOOSE-DAVIS-
513 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT
WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY
RAINFALL WILL ALSO BE POSSIBLE WITH AMPLE MOISTURE IN
PLACE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY
AFTERNOON INTO SATURDAY NIGHT...MAINLY WEST OF INTERSTATE 35. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE DURING
THIS TIME. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY
NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT...AS WELL AS LATE
SATURDAY AFTERNOON AND EVENING.

IAZ004>007-015>017-023>028-034>039-252215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
513 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS CHANCES RETURN LATE SATURDAY NIGHT INTO
SUNDAY...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS. LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE. HEAVY RAINS ALSO WILL
REMAIN A THREAT THROUGH SATURDAY NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE IN THE WEEKEND.

ZOGG

In the hours before

Local storm report, Jul 24, 5:18 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
518 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       5 SSE DUMONT            42.69N 92.92W
07/24/2015  M1.60 INCH       BUTLER             IA   TRAINED SPOTTER

            RAINFALL FROM THUNDERSTORMS EARLIER TODAY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 24, 5:26 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
526 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 SSW PARKERSBURG       42.52N 92.81W
07/24/2015  M2.85 INCH       GRUNDY             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 24, 5:29 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 SSW PARKERSBURG       42.52N 92.81W
07/24/2015  M2.85 INCH       GRUNDY             IA   TRAINED SPOTTER

0115 PM     TSTM WND DMG     6 SSW OTTUMWA           40.94N 92.45W
07/24/2015                   WAPELLO            IA   TRAINED SPOTTER

            20 INCH DIAMETER TREE DOWN. LARGE LIMBS
            DOWN. TORRENTIAL RAIN.

0127 PM     TSTM WND DMG     3 NW RATHBUN            40.83N 92.92W
07/24/2015                   APPANOOSE          IA   911 CALL CENTER

            CAMPER TURNED AT RATHBUN LAKE...ISLAND VIEW
            PARK. TIME ESTIMATED PER RADAR.

0135 PM     TSTM WND DMG     CENTERVILLE             40.73N 92.87W
07/24/2015                   APPANOOSE          IA   911 CALL CENTER

            APPANOOSE CO SHERIFF REPORTED POWER LINES
            AND TREE DOWN IN TOWN. TIME ESTIMATED.

0145 PM     TSTM WND DMG     1 E MOULTON             40.69N 92.67W
07/24/2015                   APPANOOSE          IA   TRAINED SPOTTER

            4 INCH TREE BRANCHES DOWN

0515 PM     HEAVY RAIN       5 SSE DUMONT            42.69N 92.92W
07/24/2015  M1.60 INCH       BUTLER             IA   TRAINED SPOTTER

            RAINFALL FROM THUNDERSTORMS EARLIER TODAY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 24, 5:35 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
535 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       5 W FERTILE             43.26N 93.51W
07/24/2015  M4.60 INCH       WINNEBAGO          IA   TRAINED SPOTTER

            RAINFALL FROM THUNDERSTORMS EARLIER
            TODAY...ENDING AT 845AM CDT.

0519 PM     HEAVY RAIN       4 SSW PARKERSBURG       42.52N 92.81W
07/24/2015  E2.70 INCH       GRUNDY             IA   TRAINED SPOTTER

            RAINFALL FROM THUNDERSTORMS EARLIER TODAY.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:50 PM CDTSpecial Weather StatementDMXCass25 min
Jul 24, 9:26 PM CDTSpecial Weather StatementDMXAdair, Adams, Guthrie, Union49 min
Jul 24, 10:00 PM CDTSpecial Weather StatementDMXDallas45 min
Jul 25, 2:30 AM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union60 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.